Author(s) |
Harris, Adam
|
Publication Date |
1999-01
|
Abstract |
<p>Let ϵ be a Hermitian-holomorphic vector bundle with compatible Chern connection ▽, defined on the complement of R<sup>n</sup> inside a polydisc Δ ⊇ C<sup>n</sup>. The main result of this notes provides a necessary and sufficient condition for unique extension of ϵ to Δ, namely that the curvature F<sub>▽</sub>, when contracted with a non-vanishing holomorphic vector field ξ, is ∂-exact. Applications to removable singularities for anti-self-dual connections across a real time line in C<sup>2</sup> and solutions of the static monopole equation across a point in R<sup>3</sup> are also given as corollaries.</p>
|
Citation |
Journal of Geometry and Physics, 29(1-2), p. 151-160
|
ISSN |
0393-0440
|
Link | |
Publisher |
Elsevier BV, North-Holland
|
Title |
Extension of holomorphic vector bundles across a totally real submanifold
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|